# SDR SWIA200515879

- Difficulty date: November 26, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 7,747 hours, 6,000 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Iced
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG AFTER LANDING DURING FLAP RETRACTION.   REMOVED SNOW AND ICE AS REQUIRED.  CYCLE FLAPS SEVERAL TIMES.  OPERATIONAL CHECK GOOD.
